# SDR A6WA201241118615

- Difficulty date: November 18, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Hyd Manifold
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HYD MANIFOLD BRACKET CRACKED ON LOWER AFT CORNER.   COMPLIED WITH REO 601R-53-62-031 REV A.
